Top answers from doctors based on your search:
Disclaimer

How long does it take for escitalopram to leave the system

A member asked:
Dr. Mark Fisher
34 years experience Neurology
Not that simple: Assuming you haven't developed any liver or kidney disease in the last 5 years, the drug will be eliminated at the same rate whether you've taken it f ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 24-year-old male asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Half-life: The half life of lexapro (escitalopram) is between 24-32 hours - it's best to assume the longer for safety. So, after 32 hrs, you'd have 5mg in you - ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Yup: 60 oz nightly is a lot of anything - Lexapro (escitalopram) is not good to mix with any alcohol, a beer=a drink and one or two is a good limit and any ... Read More
1
1 thank
A 37-year-old male asked:
Dr. Robert Killian
28 years experience General Practice
Alcohol & Depression: Alcohol is a type of drug that is a depressant. It causes depression and can make depression worse. Drinking daily means you are slamming your brain t ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Pamela Pappas
42 years experience Psychiatry
I wouldn't: If i were the person concerned, i wouldn't drink while taking Lexapro (escitalopram) or any other psychotropic medication. If your liver is impaired, ... Read More
1
1 comment
2
2 thanks
A 32-year-old female asked:
Dr. Gena Kluwe
31 years experience Internal Medicine
Yes. Can take them : At the same time. Caution is always advised with multiple medications. They are both metabolized through the liver and too many medications going th ... Read More
A 19-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Green feces can: Result from rapid transit of stool through the GI tract. Gi upset is not uncommon when ssri's are started- including loose bowel movements. Encourage ... Read More
A 19-year-old female asked:
Dr. Starr Rexdale
42 years experience Psychiatry
See your doctor: Talk to the doctor who prescribed the lexapro (escitalopram). Tell him or her about your symptoms. It will take a blood test to know if your liver has ... Read More
A 44-year-old member asked:
Dr. Alan Koenigsberg
42 years experience Psychiatry
a few days: Lexapro (escitalopram) is taken once daily for a steady state to be achieved in your body. If you stop, it will take several days for it to be out of ... Read More
2
2 thanks
A female asked:
Dr. Cody Mead
Dr. Cody Mead answered
12 years experience Family Medicine
Lexapro (escitalopram): After 2 weeks, the lexapro (escitalopram) should be completely out of your system. Have a great day!
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month